MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIA; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION RADIA; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86721
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on analysis completed on (b)(6) 2022.During preparation, a radia catheter was selected for use.It was reported that the catheter was defective and did not work.A different catheter was used to complete the procedure.No patient complications were reported.During product analysis, it was observed the distal end detached from the catheter shaft.
 
Additional Manufacturer Narrative
The device was received at boston scientific for analysis.Visual inspection noted the distal end was detached from the catheter shaft.It is possible the distal end was dissected because the device was stuck and an excessive force applied could cause the damage, or bad manipulation during the preparation could cause the damage observed.

Brand Name
RADIA
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key15016067
Report Number2134265-2022-07903
Device Sequence Number17828493
Product Code DRF
UDI-Device Identifier08714729877950
UDI-Public08714729877950
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K091370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2022
Device Model Number86721
Device Catalogue Number86721
Device Lot Number0023799221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age19 YR
Patient SexMale